# SDR WX0A2024122332241

- Difficulty date: December 22, 2024
- Submitted: December 23, 2024
- Operation: Air carrier
- Aircraft: N276NV
- Make and model: Airbus A320-214
- Aircraft serial: 8671
- Aircraft time: 14,193 hours, 7,095 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Zone 200
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(AIRCRAFT NOT GROUNDED) (EMERGENCY DECLARED) UNUSUAL ODOR ON CLIMBOUT AS WELL AS DESCENT EXHAUST ODOR  / PER TSM 05-50-00-810-831A DETERMINED ODOR TO BE TYPE 1, 2, OR 3. PERFORMED TC 21-000-001 WITH APU BLEED AIR AND ENG 1 AND 2 BLEED AIR, COULD NOT REPRODUCE SMELL/ODOR. DURING PACK RUNS NO LEAKS OR ABNORMAL SOUNDS NOTED. PER TSM 49-00-00-200-812-A VERIFIED THAT THERE WAS NO OIL LEAKS FOUND IN THE APU COMPARTMENT. ALSO PERFORMED TSM 71-00-00-810-802, NO LEAKS COMING OUT OF EITHER ENG DRAIN MAST. AS A PRECAUTION VERIFIED THE LAV/GALLEY VENTILTION FAN WAS IN GOOD CONITION PER AMM 21-23-51-04. VISUAL AND OPS CHECKS GOOD. "
